# SDR JJBA20210930050

- Difficulty date: September 30, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 37,375 hours, 24,752 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE II DENTS FOUND ON LH LOWER SKIN BTW FR 10-11 AND BTW STR 20L-21L. FWD FUSELAGE II DENT FOUND ON LH LOWER SKIN BTW FR 10-11 AND BTW STR 20L-21L REPAIRED WITH DOUBLER
